# SDR CA100930009

- Difficulty date: September 30, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 215 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 7120 · Engine Mount Section
- Part: Washer
- Condition: Misinstalled
- Location: Engine Mount
- Component: Isolator, 9388013
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WASHERS ARE INSTALLED AT THE FACTORY UNDER THE HEADS OF THE 4 BOLTS THAT MOUNT THE BARRY MOUNTS, PN 93880-13 TO THE ENGINE.  THROUGH COMMUNICATIONS WITH THE MOUNT AND ACFT MFG, DISCOVERED THAT THE WASHERS SHOULD NOT BE INSTALLED.  THE WASHERS CAUSE THE BOLTS TO SIT HIGHER AND RUB ON THE MOUNTS CAUSING PREMATURE WEAR AND CHANGING OUT OF MOUNT PREMATURELY.
